Demazin Cold & Flu Relief Tab X 48
Demazin Cold & Flu Relief provides temporary multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.
Temporary relief from:
- Runny nose.
- Blocked nose & sinuses.
- Sinus pain.
- Fever.
- Headache.
- Body aches & pains.
Effective Cold & Flu Relief
Triple Action - decongestant, analgesic and reduces fever
Clear a blocked or runny nose
Relief from fever, headache, body aches and sinus pain
12 years+
Non-drowsy formula
AUST RÂ 286271
You can buy Demazin Cold & Flu Relief Tab X 48 online in Australia from Pharmacy Online
Age Adults and children 12 years and over How much 2 tablets How often Every 4-6 hours, as necessary Max. daily dose 8 tablets in 24 hours.
Store below 25°C.
Paracetamol 500mg Phenylephrine hydrochloride 5mg
Does not contain yeast, soy, gluten or preservatives.
Do not use this medicine: - In children under 12 years of age. - For longer than a few days at a time in adults and for longer than 48 hours in children. aged 12-17 unless advised by a doctor. - With other products containing paracetamol unless advised to do so by a doctor or. pharmacist. See your doctor or pharmacist before use if: - You have high blood pressure. - You have heart problems. - You are taking antidepressant medication. - You are pregnant, think you are pregnant, or breastfeeding. While using Demazin: - If symptoms persist, see your doctor or pharmacist. - Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. - This medicine may cause sleeplessness in some people. Do not use if foil seal is broken.
Pharmacy medicine Keep out of reach of children.